# SDR CA131218005

- Difficulty date: December 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 5 hours
- Engine: Pwc PW207D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lock
- Part number: 20912205
- Condition: Missing
- Location: Cargo Door
- Part time: 62 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON RETURN FROM FLIGHT, IT WAS NOTICED THAT THE LOCK BARREL WAS MISSING FROM CARGO DOOR LOCK SET.
